MAUDE Adverse Event Report: Medivators Inc Rapicide PA High-Level Disinfectant

Medivators Inc Rapicide PA High-Level Disinfectant
Model Number ML020117
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction

Brand Name
Rapicide PA High-Level Disinfectant
Common Device Name
Rapicide PA High-Level Disinfectant
Manufacturer (Section D)
Medivators Inc
14605 28th avenue north
minneapolis MN 55447
Manufacturer (Section G)
Medivators Inc
14605 28th avenue north
minneapolis MN 55447
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
+1(440)259-7401
MDR Report Key50498790
Report Number2150060-2026-00038
Device Sequence Number21194756
Product Code FEB
UDI-Device Identifier00724995245962
UDI-Public(01)00724995245962(11)260615(17)271214(10)692738
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K082988
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberML020117
Device Catalogue NumberML020117
Device Lot Number(10)692738
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/28/2026
Date Device Manufactured06/15/2026
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown